# SDR JJBA20240202002

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LH WHEEL WELL, AFT BULKHEAD IS CRACKED. CRACKED LH W/W BULKHEAD REMOVED FOR REPLACEMENT. CRACKED LH W/W AFT BULKHEAD REPLACED. INSTALLED NEW PART AND SOLID RIVETS. DURING REPLACEMENT OF CRACKED BULKHEAD, LOWER REAR ANGLE FOUND CORRODED OF LIMITS. LOWER REAR ANGLE REMOVED AND REPLACED WITH NEW PART AND SOLID RIVETS.
